# SDR UALA2011021700823

- Difficulty date: February 17, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 37,277 hours, 4,560 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT DOOR 3L.  1 EXTERIOR LIGHT INOP AND BOTH INTERIOR LIGHTS INOP FWD AND AFT OF THE MED.  REPLACED POWER SUPPLIES, TESTS GOOD.
